# SDR HYIA20210823001

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 37,373 hours, 35,228 cycles
- Engine: Cont TSIO520VB
- Engine time: 4,228 hours, 4,828 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THE LEFT ENGINE HAD A LOSS OF POWER IN AND THE OIL PRESSURE FELL TO ZERO.  MAINTENANCE INSPECTED AND FOUND METAL PARTICLES IN THE OIL FILTER. AN ENGINE HAS BEEN ORDERED TO REPLACE THIS ENGINE.  FURTHER DETAILS ARE TO BE PROVIDED UPON ENGINE TEARDOWN INVESTIGATION.
